# SDR AALA20120304011

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 57,054 hours, 35,415 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DFW - DURING TAXI OUT FOR TAKEOFF AND JUST AS TAKEOFF ROLL STARTED, RIGHT SIDE BRAKES STARTING DRAGGING CAUSING AIRCRAFT TO SHUTTER.  ABORTED TAKEOFF.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CAPTAINS BRAKE PEDAL FEEDBACK CABLE IN LEFT WHEEL WELL BROKEN.  REPLACED CABLE RUN 96B.  SYSTEM GROUND CHECK NORMAL OPERATION.
